# SDR CALA2019110301894

- Difficulty date: October 31, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 58,099 hours, 25,153 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53113400218000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FASTENER HOLES AT FR20-21 S41R-42R ARE VISUALLY OUT OF ROUND. REF HAECO NR 9292317. DTA REQUIRED. INTERIM REPAIR ACP PER ECRA 5331-02494 PART 1 STEP 1 INTERIM REPAIR INSTRUCTIONS. REF PART 1 STEP 2, ACCOMPLISH A PERMANENT REPAIR AT THE CENTER FUSELAGE SKIN, FR21 BETWEEN STRINGER 42R-43R PER PART 3 OF ECRA 5331-02494 ON OR BEFORE 29 A PR 2020. PLANNING TO CONTACT ENGINEERING AFTER 29 MAR 2020 BUT B EFORE 14 APR 2020 FOR THE PERMANENT REPAIR. OK TO DIP TILL 29APR2020 CONTACT PLANNING AFTER 29MAR2020  BUT BEFORE 14APR2020 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEW RECORDS UPDATE QC REVIEW INIT: PLN/ENG >29MAR20 <14APR20 T/A: ON OR BEFORE 29APR20..........LT/U224600
